Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The almost sure semicircle law for random band matrices with dependent entries

Title data

Fleermann, Michael ; Kirsch, Werner ; Kriecherbauer, Thomas:
The almost sure semicircle law for random band matrices with dependent entries.
In: Stochastic Processes and their Applications. Vol. 131 (2021) . - pp. 172-200.
ISSN 0304-4149
DOI: https://doi.org/10.1016/j.spa.2020.09.004

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 60B20
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 12:53
Last Modified: 18 Mar 2021 12:53
URI: https://eref.uni-bayreuth.de/id/eprint/64033